Alert archive / Texas / Wind Advisories in 2005
Wind Advisory 1, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Nov 14, 2005, 3:50 AM CST for 24 counties in Texas. It took effect at Nov 15, 2005, 3:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2005, 3:50 AM CST (09:50 UTC)
- In effect from
- Nov 15, 2005, 3:00 AM CST
- Expired
- Nov 15, 2005, 3:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2629 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLUB 140950 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 350 AM CST MON NOV 14 2005 ...STRONG WINDS ARE EXPECTED WITH COLD FRONT AFTER MIDNIGHT TONIGHT INTO TUESDAY AFTERNOON... .A COLD HIGH PRESSURE DOME WILL DEVELOP OVER THE NORTHERN ROCKIES TODAY IN THE WAKE OF AN INTENSE STORM SYSTEM THAT WILL MOVE ACROSS THE NORTHERN PLAINS AND TOWARD THE GREAT LAKES ON TUESDAY. THE LEADING EDGE OF THIS MUCH COLDER AIR WILL ARRIVE AFTER MIDNIGHT TONIGHT BRINGING WITH IT STRONG GUSTY WINDS AND SHARPLY COLDER TEMPERATURES. WINDS BEHIND THIS COLD FRONT WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH POSSIBLE. THESE WINDS WILL CONTINUE INTO TUESDAY AFTERNOON...BEFORE SLOWLY DECREASING TUESDAY EVENING. TXZ021>044-141800- /O.NEW.KLUB.WI.Y.0001.051115T0900Z-051115T2100Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS... SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST...JAYTON...ASPERMONT 350 AM CST MON NOV 14 2005 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY FOR THE SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY. WINDS WILL INCREASE BEHIND A COLD FRONT LATE TONIGHT AND CONTINUE INTO TUESDAY AFTERNOON. WINDS SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THESE WINDS WILL LIKELY CAUSE AREAS OF BLOWING DUST ACROSS FAVORED AREAS...ESPECIALLY TUESDAY MORNING. IN ADDITION...VERY COLD TEMPERATURES WILL RESULT IN A HARD FREEZE FOR THE AREA WEDNESDAY MORNING. $$
5 follow-up statements
000 WWUS74 KLUB 142137 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 337 PM CST MON NOV 14 2005 .A STRONG COLD FRONT WILL MOVE ACROSS THE PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS BY SUNRISE TOMORROW. STRONG WINDS ARE EXPECTED IN THE WAKE OF THE FRONT. AS DRY AIR FILTERS INTO WEST TEXAS TUESDAY NIGHT AND THE WINDS DECREASE TEMPERATURES WILL FALL BELOW FREEZING. TXZ026-031>044-150545- /O.NEW.KLUB.FZ.W.0003.051116T0600Z-051116T1300Z/ /O.CON.KLUB.WI.Y.0001.051115T0900Z-051115T2100Z/ CHILDRESS-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS- KING-YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH... CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 337 PM CST MON NOV 14 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO 7 AM CST WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY... GUSTY WINDS IN THE WAKE OF A STRONG COLD FRONT ARE EXPECTED TO BE 30 TO 35 MPH WITH GUSTS UP TO 50 MPH POSSIBLE. THE HIGHEST WIND GUSTS WILL LIKELY BE NEAR CHILDRESS WITH GUSTS AROUND 55 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THESE WINDS WILL LIKELY CAUSE AREAS OF BLOWING DUST ACROSS FAVORED AREAS...ESPECIALLY TUESDAY MORNING. THE GUSTY NORTHERLY WINDS ARE EXPECTED TO DECREASE BY EARLY EVENING WITH TEMPERATURES QUICKLY FALLING THROUGH THE 30S. A HARD FREEZE IS ANTICIPATED AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 20S ACROSS THE ENTIRE AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TXZ021>025-027>030-150545- /O.CON.KLUB.WI.Y.0001.051115T0900Z-051115T2100Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY 337 PM CST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY... GUSTY WINDS IN THE WAKE OF A STRONG COLD FRONT ARE EXPECTED TO BE 30 TO 35 MPH WITH GUSTS UP TO 50 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THESE WINDS WILL LIKELY CAUSE AREAS OF BLOWING DUST ACROSS FAVORED AREAS...ESPECIALLY TUESDAY MORNING. IN ADDITION...VERY COLD TEMPERATURES WILL RESULT IN A HARD FREEZE FOR THE AREA WEDNESDAY MORNING. $$
000 WWUS74 KLUB 150304 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 904 PM CST MON NOV 14 2005 .A STRONG COLD FRONT WILL SWEEP ACROSS THE PANHANDLE...SOUTH PLAINS... AND ROLLING PLAINS BEFORE SUNRISE TUESDAY MORNING. STRONG WINDS WITH GUSTS NEAR TO OR IN EXCESS OF 50 MPH ARE EXPECTED TUESDAY MORNING INTO EARLY TUESDAY AFTERNOON. AS WINDS SUBSIDE TUESDAY NIGHT...THE COLDEST AIR OF THE FALL SEASON WILL SETTLE INTO THE REGION AND RESULT IN A HARD FREEZE. TXZ026-031>044-151115- /O.CON.KLUB.FZ.W.0003.051116T0600Z-051116T1300Z/ /O.CON.KLUB.WI.Y.0001.051115T0900Z-051115T2100Z/ CHILDRESS-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS- KING-YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH... CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 904 PM CST MON NOV 14 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO 7 AM CST WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY... STRONG NORTHERLY WINDS AROUND 30 TO 35 MPH WITH GUSTS NEAR TO OR IN EXCESS OF 50 MPH WILL SWEEP INTO THE AREA BETWEEN 3 AND 4 AM TUESDAY MORNING. THE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGHOUT THE MORNING INTO THE EARLY AFTERNOON. THIS WILL CREATE DRIVING HAZARDS FOR HIGH PROFILE VEHICLES AND ALSO AREAS OF RESTRICTED VISIBILITY FROM BLOWING DUST...ESPECIALLY NEAR OPEN FIELDS. THE GUSTY NORTHERLY WINDS ARE EXPECTED TO DECREASE BY EARLY EVENING WITH TEMPERATURES QUICKLY FALLING THROUGH THE 30S. A HARD FREEZE IS ANTICIPATED AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 20S ACROSS THE ENTIRE AREA LATE TUESDAY NIGHT AND EARLY WEDNESDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TXZ021>025-027>030-151115- /O.CON.KLUB.WI.Y.0001.051115T0900Z-051115T2100Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY 904 PM CST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST TUESDAY... STRONG NORTHERLY WINDS AROUND 30 TO 35 MPH WITH GUSTS NEAR TO OR IN EXCESS OF 50 MPH WILL SWEEP INTO THE AREA AROUND 2 OR 3 AM TUESDAY MORNING. THE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGHOUT THE MORNING INTO THE EARLY AFTERNOON. THIS WILL CREATE DRIVING HAZARDS FOR HIGH PROFILE VEHICLES AND ALSO AREAS OF RESTRICTED VISIBILITY FROM BLOWING DUST...ESPECIALLY NEAR OPEN FIELDS. BEHIND THE FRONT...THE COLDEST AIR OF THE FALL SEASON WILL MOVE IN AND RESULT IN A HARD FREEZE TUESDAY NIGHT AND WEDNESDAY MORNING. OVERNIGHT LOWS WILL FALL INTO THE UPPER TEENS OR LOWER 20S. $$
000 WWUS74 KLUB 150945 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 345 AM CST TUE NOV 15 2005 ...STRONG NORTHERLY WINDS ARE EXPECTED ACROSS THE REGION TODAY FOLLOWED TONIGHT BY A HARD FREEZE... .STRONG WINDS BEHIND A COLD FRONT THAT SWEPT ACROSS THE AREA EARLIER TODAY WILL CONTINUE THROUGH MID AFTERNOON. NORTH WINDS OF 25 TO 35 MPH ARE EXPECTED WITH OCCASIONAL GUSTS TO 50 MPH POSSIBLE. NORTHERLY WINDS WILL DIMINISH LATE THIS AFTERNOON AND THIS EVENING...WITH WINDS BECOMING LIGHT AND VARIABLE AFTER MIDNIGHT. WITH LIGHT WINDS ALONG WITH CLEAR SKIES IN A COLD DRY AIRMASS... IDEAL RADIATIONAL COOLING WILL OCCUR. THIS WILL RESULT IN THE COLDEST NIGHT TONIGHT SO FAR THIS SEASON...AND A HARD FREEZE FOR THE ENTIRE AREA. TXZ026-031>044-151745- /O.CON.KLUB.FZ.W.0003.051116T0600Z-051116T1300Z/ /O.CON.KLUB.WI.Y.0001.000000T0000Z-051115T2100Z/ CHILDRESS-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS- KING-YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH... CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 345 AM CST TUE NOV 15 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS AS HIGH AS 50 MPH CAN BE EXPECTED THIS MORNING THROUGH EARLY TO MID AFTERNOON. WINDS WILL GRADUALLY DECREASE AFTER 3 PM WITH WINDS BECOMING LIGHT AND VARIABLE OVER MOST AREAS AFTER MIDNIGHT. A HARD FREEZE IS ANTICIPATED AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 20S ACROSS THE ENTIRE AREA AFTER MIDNIGHT AND CONTINUE INTO WEDNESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THESE WINDS WILL LIKELY CAUSE AREAS OF BLOWING DUST ACROSS FAVORED AREAS...ESPECIALLY THIS MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TXZ021>025-027>030-151745- /O.CON.KLUB.WI.Y.0001.000000T0000Z-051115T2100Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY 345 AM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS AS HIGH AS 50 MPH CAN BE EXPECTED THIS MORNING THROUGH EARLY AFTERNOON. WINDS WILL GRADUALLY DECREASE AFTER 3 PM WITH WINDS BECOMING LIGHT AND VARIABLE OVER MOST AREAS AFTER MIDNIGHT. A HARD FREEZE IS ANTICIPATED TONIGHT WITH LOWS WEDNESDAY MORNING IN THE UPPER TEENS TO LOWER 20S ACROSS THE SOUTHERN PANHANDLE AND NORTHERN SOUTH PLAINS. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THESE WINDS WILL LIKELY CAUSE AREAS OF BLOWING DUST ACROSS FAVORED AREAS...ESPECIALLY THIS MORNING. $$
000 WWUS74 KLUB 311053 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 453 AM CST SAT DEC 31 2005 TXZ026-032-037>044-312130- /O.NEW.KLUB.WI.Y.0001.060101T1500Z-060102T0000Z/ CHILDRESS-COTTLE-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA-KENT- STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...PADUCAH...DICKENS...SPUR... GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST...JAYTON...ASPERMONT 453 AM CST SAT DEC 31 2005 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. WEST TO NORTHWESTERLY WINDS WILL INCREASE TO 30 TO 35 MPH BY MIDDAY SUNDAY. GUSTS WILL APPROACH 50 MPH. THESE WINDS WILL DIMINISH BY SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ021>025-027>031-033>036-312130- /O.NEW.KLUB.HW.A.0001.060101T1500Z-060102T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY- COCHRAN-HOCKLEY-LUBBOCK-CROSBY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MATADOR... ROARING SPRINGS...MORTON...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS 453 AM CST SAT DEC 31 2005 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. WEST TO NORTHWEST WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE BY MIDDAY SUNDAY. GUSTS WILL APPROACH 60 MPH IN A FEW LOCATIONS. THESE VERY STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS FOR AREAS ON THE CAPROCK...AND GENERALLY NORTH OF LUBBOCK. WINDS WILL DIMINISH BY SUNSET. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS74 KLUB 312049 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 249 PM CST SAT DEC 31 2005 TXZ026-032-037>044-010500- /O.CON.KLUB.WI.Y.0001.060101T1500Z-060102T0000Z/ CHILDRESS-COTTLE-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA-KENT- STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...PADUCAH...DICKENS...SPUR... GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST...JAYTON...ASPERMONT 249 PM CST SAT DEC 31 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... WEST TO NORTHWESTERLY WINDS WILL INCREASE TO 30 TO 35 MPH BY MIDDAY SUNDAY. GUSTS WILL APPROACH 50 MPH. THESE WINDS WILL DIMINISH BY SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ021>025-027>031-033>036-010500- /O.CON.KLUB.HW.A.0001.060101T1500Z-060102T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY- COCHRAN-HOCKLEY-LUBBOCK-CROSBY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MATADOR... ROARING SPRINGS...MORTON...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS 249 PM CST SAT DEC 31 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... WEST TO NORTHWEST WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE BY MIDDAY SUNDAY. GUSTS WILL APPROACH 60 MPH IN A FEW LOCATIONS. THESE VERY STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS FOR AREAS ON THE CAPROCK...AND GENERALLY NORTH OF LUBBOCK. WINDS WILL DIMINISH BY SUNSET. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Nov 14, 3:00 AM CST, 50 minutes earlier.
Area forecast discussion, Nov 14, 3:00 AM CST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 300 AM CST MON NOV 14 2005 .SHORT TERM... LATEST MODEL RUN SHOWS LEE SIDE TROUGH SETTING UP OVER THE AREA TODAY AND AS A RESULT WINDS TO BECOME SOUTH SOUTHWEST AND THIS WILL ALLOW TEMPERATURES TO WARM BACK INTO THE 70S TODAY. WINDS MAY GET A LITTLE GUSTY THIS AFTERNOON...BUT OVERALL A NICE DAY ON TAP. MILD CONDITIONS EXPECTED DURING THE EVENING HOURS...HOWEVER WE WILL SEE THE WEATHER PATTERN SHIFT OVERNIGHT TONIGHT. MODELS SHOW A SURFACE LOW DEVELOPING OVER SOUTHEAST COLORADO THIS AFTERNOON AND DROPPING SOUTHEAST ACROSS THE TEXAS PANHANDLE AND INTO CENTRAL OKLAHOMA DURING THE EARLY EVENING. AS A RESULT THE STRONGEST COLD FRONT OF THIS FALL SEASON WILL MOVE RAPIDLY THROUGH THE SOUTH PLAINS AFTER MIDNIGHT. AS THE FRONT MOVES THROUGH WEST TEXAS SURFACE WINDS ARE EXPECTED TO SHIFT TO THE NORTH BETWEEN 3 AND 6 AM AND INCREASE TO 30 TO 35 MPH WITH GUSTS NEAR 50 MPH POSSIBLE PRIOR TO SUNRISE ALONG WITH FALLING TEMPERATURES. WILL ISSUE WIND ADVISORY FOR ALL OF THE CWFA TO BEGIN AT 09Z TUESDAY MORNING. FORECAST MODELS INDICATED 8-10 MB PRESSURE RISES PER 3 HOURS AS FRONT MOVES RAPIDLY SOUTH THROUGH THE CWFA TUESDAY MORNING. WITH VERY DRY CONDITIONS WE WILL LIKELY SEE AREAS OF BLOWING DUST AS WELL. XI .LONG TERM... STRONG WINDS TO CONTINUE TUESDAY INTO EARLY AFTERNOON. CONTINUED ADVISORY THROUGH 21Z AS MIXING MAY KEEP STRONG WINDS UP LONGER THAN GUIDANCE AND MODELS ARE ADVERTISING. IN ANY EVENT...GRADIENT TO RELAX QUICKLY BY TUESDAY EVENING AS 1030 MB SURFACE HIGH PRESSURE SETTLES IN ACROSS WEST TEXAS. THAT WILL MEAN IDEAL RADIATIONAL COOLING IN VERY DRY AND COLD AIRMASS TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. SHOULD SEE TEMPERATURES WELL BELOW FREEZING FOR ALL OF THE SOUTHERN PANHANDLE AND SOUTH PLAINS...AND A FEW DEGREES BELOW FOR THE ROLLING PLAINS. A FREEZE WARNING WILL BE REQUIRED FOR THOSE AREAS THAT HAVE NOT HAD A FREEZE THIS SEASON. LOWERED MAX TEMPERATURES A LITTLE ON WEDNESDAY AS TEMPERATURES AT 850 MB ARE PROGGED TO ONLY CLIMB TO 2 TO 4 DEGREES CELSIUS. THUS IT MAY BE DIFFICULT TO CLIMB TO 50 DEGREES OVER THE NORTHWEST COUNTIES. PATTERN OF MEAN RIDGE ALONG THE WEST COAST AND MEAN TROUGH OVER THE EAST TO CONTINUE RIGHT INTO THE WEEKEND. AS WAVES MOVES SOUTHEAST IN THIS FLOW...THEY WILL USHER IN COLD FRONTS. LOOKS LIKE ONE FOR THURSDAY AND ANOTHER AROUND SATURDAY. HIGHS TO REMAIN AT OR BELOW NORMAL WITH BELOW FREEZING MINIMUMS LOOKING COMMON NEXT WEEK ON THE CAPROCK. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 72 32 43 19 / 0 0 0 0 TULIA 73 34 45 21 / 0 0 0 0 PLAINVIEW 73 36 46 22 / 0 0 0 0 LEVELLAND 75 36 47 22 / 0 0 0 0 LUBBOCK 74 37 47 23 / 0 0 0 0 BROWNFIELD 73 37 48 23 / 0 0 0 0 CHILDRESS 73 39 48 25 / 0 0 0 0 SPUR 75 41 48 25 / 0 0 0 0 ASPERMONT 75 44 51 26 / 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 3 AM TUESDAY TO 3 PM TUESDAY FOR THE FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...CHILDRESS... COCHRAN...COTTLE...CROSBY...DICKENS...FLOYD...GARZA...HALE... HALL...HOCKLEY...KENT...KING...LAMB...LUBBOCK...LYNN...MOTLEY... PARMER...STONEWALL...SWISHER...TERRY...AND YOAKUM. && 11/06
Hazardous weather outlook, Nov 13, 6:00 AM CST, 21 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 600 AM CST SUN NOV 13 2005 TXZ021>044-141200- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 600 AM CST SUN NOV 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG COLD FRONT WILL MOVE SOUTH ACROSS THE AREA MONDAY NIGHT AND EARLY TUESDAY MORNING. THE FRONT WILL RESULT IN VERY WINDY CONDITIONS TUESDAY MORNING INTO EARLY AFTERNOON WITH WIND SPEEDS OVER 30 MPH AND GUSTS TO 45 MPH OR HIGHER POSSIBLE. A WIND ADVISORY MAY BE REQUIRED. AS THE SURFACE HIGH PRESSURE RIDGE SETTLES OVER THE REGION EARLY WEDNESDAY MORNING AND WINDS DIMINISH...TEMPERATURES ARE FORECAST TO FALL BELOW FREEZING WITH A HARD FREEZE POSSIBLE OVER ALL OF THE SOUTHERN PANHANDLE AND SOUTH PLAINS.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 3:37 PM CST | Freeze Warning | LUB | Childress, Cochran, Cottle, Crosby, Dickens, Garza and 9 more | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.